# SDR DL76L962736

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AT GATE, APU MADE EXPLOSION NOISE AND GEN DROPPED OFF LINE, AIRPLANE SHOOK AND EXHAUST SMOKE OBSERVED.  PULLED APU FIRE HANDLE.  MAINT DETERMINED APU TO BE AN INTERNAL FAILURE, REMOVED APU.
